| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Earlier issues
Volume 44 Number 5 Volume 44 Number 6 Volume 45 Number 1

previous article

Research articles

ScienceAsia 44(2018): 454-461 |doi: 10.2306/scienceasia1513-1874.2018.44.454


Projected trust region method for stochastic linear complementarity problems


Ying-xiao Wang, Shou-qiang Du?, Huan-huan Li, Miao Chen

 
ABSTRACT:     In this paper, we consider the method for solving a kind of general stochastic linear complementarity problems. Based on Fischer-Burmeister function, we transform this kind of general stochastic linear complementarity problems into nonsmooth equations and present a projected trust region method to solve the nonsmooth equations. The global convergence of this method is also given. Finally, the numerical results are reported.

Download PDF

45 Downloads 245 Views


a School of Mathematics and Statistics, Qingdao University, Qingdao, Shandong, China 266071

* Corresponding author, E-mail: sqdu@qdu.edu.cn

Received 11 Dec 2017, Accepted 12 Oct 2018